MathSciNet Relay Station
MathSciNet bibliographic data
MR374223 (51 #10423) 17E05 (08A05)
Ferrar, J. C. Strictly regular elements in Freudenthal triple systems. Trans. Amer. Math. Soc. 174 (1972), 313–331 (1973).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement